# SDR SWIA2025071600413

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM UPPR CAP IS CORRODED FS1025 Â€“ 1034  (C-CHECK RO 07/15/2025)REPAIRED FLOOR BEAM PER REO 690-53-61-1590 REV.-- DATE : 2025-05-15
